On a subclass of bi-univalent functions associated with the q-derivative operator

Huda Aldweby, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In this paper, we consider a new subclass of analytic and bi-univalent functions associated with q-Ruscheweyh differential operator in the open unit disk U. For functions belonging to the class Σ q (λ, φ), we obtain estimates on the first two Taylor-Maclaurin coefficients. Further, we derive another subclass of analytic and bi-univalent functions as a special consequences of the results.

Original languageEnglish
Pages (from-to)58-64
Number of pages7
JournalJournal of Mathematics and Computer Science
Volume19
Issue number1
DOIs
Publication statusPublished - 1 Jan 2019

Fingerprint

Univalent Functions
Mathematical operators
Derivatives
Derivative
Operator
Unit Disk
Differential operator
Coefficient
Estimate
Class

Keywords

  • Bi-univalent functions
  • Coefficient estimates
  • Q-derivative
  • Q-starlike functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Computational Mathematics
  • Computer Science Applications
  • Computational Mechanics

Cite this

On a subclass of bi-univalent functions associated with the q-derivative operator. / Aldweby, Huda; Darus, Maslina.

In: Journal of Mathematics and Computer Science, Vol. 19, No. 1, 01.01.2019, p. 58-64.

Research output: Contribution to journalArticle

@article{0c52c516c3404f58b708bfa5a5c74074,
title = "On a subclass of bi-univalent functions associated with the q-derivative operator",
abstract = "In this paper, we consider a new subclass of analytic and bi-univalent functions associated with q-Ruscheweyh differential operator in the open unit disk U. For functions belonging to the class Σ q (λ, φ), we obtain estimates on the first two Taylor-Maclaurin coefficients. Further, we derive another subclass of analytic and bi-univalent functions as a special consequences of the results.",
keywords = "Bi-univalent functions, Coefficient estimates, Q-derivative, Q-starlike functions",
author = "Huda Aldweby and Maslina Darus",
year = "2019",
month = "1",
day = "1",
doi = "10.22436/jmcs.019.01.08",
language = "English",
volume = "19",
pages = "58--64",
journal = "Journal of Mathematics and Computer Science",
issn = "2008-949X",
publisher = "International Scientific Research Publications",
number = "1",

}

TY - JOUR

T1 - On a subclass of bi-univalent functions associated with the q-derivative operator

AU - Aldweby, Huda

AU - Darus, Maslina

PY - 2019/1/1

Y1 - 2019/1/1

N2 - In this paper, we consider a new subclass of analytic and bi-univalent functions associated with q-Ruscheweyh differential operator in the open unit disk U. For functions belonging to the class Σ q (λ, φ), we obtain estimates on the first two Taylor-Maclaurin coefficients. Further, we derive another subclass of analytic and bi-univalent functions as a special consequences of the results.

AB - In this paper, we consider a new subclass of analytic and bi-univalent functions associated with q-Ruscheweyh differential operator in the open unit disk U. For functions belonging to the class Σ q (λ, φ), we obtain estimates on the first two Taylor-Maclaurin coefficients. Further, we derive another subclass of analytic and bi-univalent functions as a special consequences of the results.

KW - Bi-univalent functions

KW - Coefficient estimates

KW - Q-derivative

KW - Q-starlike functions

UR - http://www.scopus.com/inward/record.url?scp=85063676918&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85063676918&partnerID=8YFLogxK

U2 - 10.22436/jmcs.019.01.08

DO - 10.22436/jmcs.019.01.08

M3 - Article

AN - SCOPUS:85063676918

VL - 19

SP - 58

EP - 64

JO - Journal of Mathematics and Computer Science

JF - Journal of Mathematics and Computer Science

SN - 2008-949X

IS - 1

ER -